# SDR SCNA20230502142

- Difficulty date: April 11, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-8
- Aircraft serial: 29947
- Aircraft time: 69,397 hours, 35,874 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT ID 00229:  BS 663 LOWER VAPOR BARRIER CRACKED OUTBORD OF RBL 55 APPROX. WL150 - - - RESOLUTION: REMOVED R/H 663 CRACKED VAPOR BARRIER IAW SRM 51-40-07-0G-0 REV 17. INSTALLED NEW VAPOR BARRIER LOT # 5117141-1 IAW SRM 51-40-02-0G-0 AND BOEING DWG 111A1000 REV A.
